# SDR SWAA2020050145347

- Difficulty date: April 15, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 47,864 hours, 28,654 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CABIN FLOOR PANEL 231WF FOM. ( # 1 SEAT TRACK REPAIR ) / REMOVED AND REPLACED PASSENGER CABIN FLOOR PANEL WITH A NEW ONE PER AMM 53-21-00.
